Well-posedness of a non-local model for material flow on conveyor belts


Rossi, Elena ; Weißen, Jennifer ; Goatin, Paola ; Göttlich, Simone



DOI: https://doi.org/10.1051/m2an/2019062
URL: https://www.esaim-m2an.org/articles/m2an/abs/2020/...
Additional URL: https://arxiv.org/abs/1902.06488
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Mathematical Modelling and Numerical Analysis = Modélisation Mathématique et Analyse Numérique
Volume: 54
Issue number: 2
Page range: 679-704
Place of publication: Les Ulis
Publishing house: EDP Sciences
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item